Folgen
Javier de Lucas Araujo
Javier de Lucas Araujo
Chair of Mathematical Methods in Physics. University of Warsaw
Bestätigte E-Mail-Adresse bei fuw.edu.pl - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Lie systems: theory, generalisations, and applications
JF Cariñena, J de Lucas
Dissertationes Mathematicae 479, 162, 2011
882011
Recent applications of the theory of Lie systems in Ermakov systems
JF Cariñena, J De Lucas, MF Rañada
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 4, 031, 2008
512008
Lie–Hamilton systems: theory and applications
JF Carinena, J De Lucas, C Sardón
International Journal of Geometric Methods in Modern Physics 10 (09), 1350047, 2013
482013
Lie–Hamilton systems on the plane: properties, classification and applications
A Ballesteros, A Blasco, FJ Herranz, J de Lucas, C Sardón
Journal of Differential Equations 258 (8), 2873-2907, 2015
442015
A nonlinear superposition rule for solutions of the Milne–Pinney equation
JF Cariñena, J De Lucas
Physics Letters A 372 (33), 5385-5389, 2008
442008
Applications of Lie systems in dissipative Milne–Pinney equations
JF Cariñena, J De Lucas
International Journal of Geometric Methods in Modern Physics 6 (04), 683-699, 2009
402009
From constants of motion to superposition rules for Lie–Hamilton systems
A Ballesteros, JF Carinena, FJ Herranz, J De Lucas, C Sardón
Journal of Physics A: Mathematical and Theoretical 46 (28), 285203, 2013
382013
Superposition rules for higher order systems and their applications
JF Carinena, J Grabowski, J de Lucas
Journal of Physics A: Mathematical and Theoretical 45 (18), 185202, 2012
372012
Dirac–Lie systems and Schwarzian equations
JF Carinena, J Grabowski, J de Lucas, C Sardón
Journal of Differential Equations 257 (7), 2303-2340, 2014
342014
Lie–Hamilton systems on the plane: applications and superposition rules
A Blasco, FJ Herranz, J De Lucas, C Sardón
Journal of Physics A: Mathematical and Theoretical 48 (34), 345202, 2015
312015
k-symplectic Lie systems: theory and applications
J de Lucas, S Vilarino
Journal of Differential Equations, 2015
272015
A geometric approach to integrability conditions for Riccati equations
JF Cariñena, J De Lucas, A Ramos
arXiv preprint arXiv:0810.1740, 2008
262008
A geometric approach to integrability conditions for Riccati equations
JF Cariñena, J De Lucas, A Ramos
arXiv preprint arXiv:0810.1740, 2008
262008
Superposition rules and second-order Riccati equations
JF Carinena, J de Lucas
arXiv preprint arXiv:1007.1309, 2010
252010
Lie families: theory and applications
JF Carinena, J Grabowski, J De Lucas
Journal of Physics A: Mathematical and Theoretical 43 (30), 305201, 2010
242010
Quasi-Lie schemes: theory and applications
JF Carinena, J Grabowski, J De Lucas
Journal of Physics A: Mathematical and Theoretical 42 (33), 335206, 2009
242009
Lie symmetries for Lie systems: applications to systems of ODEs and PDEs
PG Estévez, FJ Herranz, J de Lucas, C Sardón
Applied Mathematics and Computation 273, 435-452, 2016
202016
On Lie systems and Kummer-Schwarz equations
J de Lucas, C Sardón
Journal of Mathematical Physics 54 (3), 033505, 2013
192013
Mixed superposition rules and the Riccati hierarchy
J Grabowski, J De Lucas
Journal of Differential Equations 254 (1), 179-198, 2013
192013
A geometric approach to integrability of Abel differential equations
JF Cariñena, J de Lucas, MF Rañada
International Journal of Theoretical Physics 50 (7), 2114-2124, 2011
192011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20